# SDR FDEA201103080910

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 78,261 hours, 31,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Part number: AEA04742
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FWD BULKHEAD SLANT PANEL VERT FRAME AT THE LOWER OTBD CORNER HAS EVIDENCE OF CORROSION.  RT WHEEL WELL FWD BULKHEAD SLANT PANEL VERTICAL FRAME WAS R & R.
